# SDR 2003FA0000382

- Difficulty date: February 10, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N6023A
- Make and model: Gulstm 114B
- Aircraft serial: 14604
- Engine: Lyc IO540*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 442615
- Condition: Loose
- Location: Horizontal Stab
- Part time: 1,150 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HOUR INSPECTION, THE HORIZONTAL STABILIZER WAS FOUND LOOSE.  REMOVED DORSAL FIN, RUDDER AND ELEVATORS.  FORWARD ATTACH BOLTS FOR HORIZONTAL STABILIZER WERE FOUND LOOSE.  9 RIVETS ON RIGHT HAND AFT VERTICAL SUPPORT ANGLE, (PN 442682 WERE FOUND SHEARED.  CHECKED AND REPLACED SHEARED RIVETS.  CONTACTED DER FOR REPAIR OF SPAR ATTACH HOLES AND HARDWARE.  REPAIRED IAW SR.  REPAIR CONSISTED OF GOING TO OVERSIZE HARDWARE FOR FRONT MOUNTING AND INSTALLING SHIM IN DOUBLER PLATE UNDER NUTPLATES.  THE FLOATING NUTPLATE USED IN PRODUCTION ARE REPLACED WITH FIXED NUT PLATES.  FLOATING NUTPLATES ALLOWED STABILIZER TO MOVE TOO MUCH WITH LOOOSE BOLTS AND ELONGATED HOLES IN STABILIZER.
